Algebraic reflexivity of sets of bounded operators on vector valued Lipschitz functions
In this paper we establish algebraic reflexivity properties of subsets of bounded linear operators acting on spaces of vector valued Lipschitz functions. We also derive a representation for the generalized bi-circular projections on these spaces. © 2010 Elsevier Inc. All rights reserved.
Linear Algebra and Its Applications
Botelho, F., & Jamison, J. (2010). Algebraic reflexivity of sets of bounded operators on vector valued Lipschitz functions. Linear Algebra and Its Applications, 432 (12), 3337-3342. https://doi.org/10.1016/j.laa.2010.01.026